# SDR P5CA9700687

- Difficulty date: May 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Ws 670
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING REAR SPAR AFT FACE AT WS 670 (APPX) LONG SUPPORT ATT BRACKET CRACKED.  REPAIRED PER BOEING SRM 51-10-01.
